MathSciNet Relay Station
MathSciNet bibliographic data
MR2811860 60G44 (60J25)
Petrović, Ljiljana; Dimitrijević, Sladjana Invariance of statistical causality under convergence. Statist. Probab. Lett. 81 (2011), no. 9, 1445–1448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement